MAUDE Adverse Event Report: ARTHREX, INC. GUIDEWIRE, 1.6MM, 4MM BEVELED FT; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. GUIDEWIRE, 1.6MM, 4MM BEVELED FT; ORTHOPEDIC MANUAL SURG INSTR
Model Number GUIDEWIRE, 1.6MM, 4MM BEVELED FT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 10/14/2025, an arthrex subsidiary employee reported via (b)(4) that an ar-8741-15 1.6 mm, 4mm beveled guidewire broke during a case with no patient affected.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 the complaint allegation is confirmed based on photographic evidence of an ar-8741-15, batch 1197808, that displays the broken guide wire.Based on the information provided, which may include the device (if available and returned), pictures, videos, event descriptions, and any additional information from the field, arthrex concluded that the most likely cause of the reported failure is error, specifically misaligned insertion, prying/leveraging, and/or applying excessive force on the device during use.Per directions for use (dfu) dfu-0023-eo revision 5, instruments, i.Cautions 1.Users of this device are encouraged to contact their arthrex representatives if, in their professional judgment, they require a more comprehensive surgical technique or more information.Arthrex provides detailed surgical techniques in print, video, and electronic formats.The arthrex website also provides detailed surgical technique information and demonstrations.2.To avoid damaging the instruments, do not impact or subject to blunt force any instruments that are designed to be turned or screwed in.When two devices are intended to be threaded together, ensure that they are fully engaged prior to use.3.Do not use arthrex instruments for any purpose other than their intended use.Manipulating soft tissue or bone with an instrument not intended for that use may result in damage to the instrument.

Brand Name
GUIDEWIRE, 1.6MM, 4MM BEVELED FT
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23366134
Report Number1220246-2025-04766
Device Sequence Number12981701
Product Code LXH
UDI-Device Identifier00888867362376
UDI-Public(01)00888867362376(11)241022(10)1197808
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGUIDEWIRE, 1.6MM, 4MM BEVELED FT
Device Catalogue NumberAR-8741-15
Device Lot Number1197808
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/23/2025
Supplement Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown